# SDR HALA9800326

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 2620 · Extinguishing System
- Part: Clamp
- Part number: 892857
- Condition: Loose
- Location: Nr 2 Acm Duct
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

KOA - FLT 317 - FIRE PROTECTION AGENT LOW LIGHT ON.  FOUND LOWER FIRE BOTTLE THERMO DISCHARGED ONLY.  REPLACED ACM PNEU DUCT, CLAMP LOOSE, RETORQUED AND SAFETIED.  LEAK CHECK OK, LOW LIGHT CHECK OK.  (M)
